Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An extension theory for a certain class of loops


Author: R. H. Bruck
Journal: Bull. Amer. Math. Soc. 57 (1951), 11-26
DOI: https://doi.org/10.1090/S0002-9904-1951-09430-6
MathSciNet review: 0039715
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. A. Albert 1. Quasigroups. I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519. MR 9962
  • A. A. Albert 2. Quasigroups. II, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 401-419. MR 10597
  • Reinhold Baer, Erweiterung von Gruppen und ihren Isomorphismen, Math. Z. 38 (1934), no. 1, 375–416 (German). MR 1545456, https://doi.org/10.1007/BF01170643
  • Reinhold Baer 2. Automorphismen von Erweiterungsgruppen, Actualités Scientifiques et Industrielles, no. 205, Paris, 1935.
  • Reinhold Baer 3. Representations of groups as quotient groups. II. Minimal chains of a group, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 348-389. MR 15107
  • Grace E. Bates 1. Free loops and nets and their generalizations, Amer. J. Math. vol. 69 (1947) pp. 499-550. MR 21001
  • R. H. Bruck 1. Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 17288
  • R. H. Bruck 2. On a theorem of R. Moufang. To appear in the Proceedings of the American Mathematical Society. MR 41839
  • Max Deuring 1. Algebren, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, Chelsea, New York, 1948.
  • Marshall Hall, Group rings and extensions. I, Ann. of Math. (2) 39 (1938), no. 1, 220–234. MR 1503400, https://doi.org/10.2307/1968725
  • Samuel Eilenberg 1. Topological methods in abstract algebra. Cohomology theory of groups, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 3-37. MR 30523
  • Samuel Eilenberg and Saunders MacLane 1. Cohomology theory in abstract groups, I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 19092
  • Samuel Eilenberg and Saunders MacLane 2. Cohomology theory in abstract groups, II. Group extensions with a non-abelian kernel, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 20996
  • Samuel Eilenberg and Saunders MacLane 3. Algebraic cohomology groups and loops, Duke Math. J. vol. 14 (1947) pp. 435-463. MR 21939
  • Ruth Moufang, Zur Struktur von Alternativkörpern, Math. Ann. 110 (1935), no. 1, 416–430 (German). MR 1512948, https://doi.org/10.1007/BF01448037
  • Hans Zassenhaus 1. The theory of groups (trans. by Saul Kravetz), New York, 1949. MR 30947


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09430-6

American Mathematical Society